# SDR VNAA202002299994

- Difficulty date: January 19, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 21,328 hours, 15,714 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM IS CORRODED BETWEEN LBL9 AND LBL18 LOCATED AND DRILLED NEW SERVICEABLE LH FS280 CROSSBEAM IAW CRJ 700 SRM 51-40-11-001-001-A01.
